# SDR IPXA2019031740128

- Difficulty date: March 5, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 14,861 hours, 5,378 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586959
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 1114 - STA 1197 PLUS 22, LBL 55 - LBL 77, PNL NR 251DFF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I
